Woman suffers severe skin necrosis resulting from injecting heroin laced with a substance known as “Rizzy” powder (graphic photo)

Woman suffers severe skin necrosis resulting from injecting heroin laced with a substance known as "Rizzy" powder (graphic photo)

A woman suffered a severe case of skin necrosis resulting from injecting heroin laced with a substance known as “Rizzy” powder into her arm.

 

The 26-year-old woman was brought to the emergency department of a hospital with complaints of “sores on arms”, Medical Creations reports via their Instagram account.

 

The rash, which started as small spots grew into a hideous sore in a few months and required urgent medical attention.

 

When she removed her jacket, it was discovered that her forearms were “necrotic” with large green and black scales that felt like the texture of leather.

 

She confessed to being an intravenous heroin drug user and explained that she injects heroin laced with “Rizzy” powder intravenously.

 

Rizzy powder is a toxic substance used to color the petals of plants.

 

The woman was admitted to the hospital and a full sepsis workup was initiated, including broad-spectrum antibiotics. The patient went for surgical debridement the next day.

 

She did well following surgery and was soon discharged from the hospital.

 

Below is a graphic photo showing what her arm looked like before the surgery.

 

Woman suffers severe skin necrosis resulting from injecting heroin laced with a substance known as "Rizzy" powder (graphic photo)

Woman suffers severe skin necrosis resulting from injecting heroin laced with a substance known as "Rizzy" powder (graphic photo)

Woman suffers severe skin necrosis resulting from injecting heroin laced with a substance known as "Rizzy" powder (graphic photo)

Leave a Reply

Your email address will not be published.

Copyright 2018. All Rights Reserved